# SDR DALA2016111208759

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 73,967 hours, 32,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HOLES OF PRESSURE PLATE LOCATED BTW FR42 TO FR43 AND BTW Y1292 TO Y1650 (LT SIDE) IN PASSENGER CABIN. ACCOMPLISHED REPAIR OF PRESSURE PLATE LOC BTW FR42 TO FR43 AND BTW Y1292 TO Y1650 LT SIDE IN PASSENGER CABIN IS DOCUMENTED IN CARD 5310-01450-02 IN ACCORDANCE WITH SB A320-53-1251 REV 1.
